# SDR I5PA2024021468801

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 103,479 hours, 26,501 cycles
- Engine: Pwa PW2037
- Engine time: 72,778 hours, 22,945 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729025J
- Part serial: C1044
- Condition: Leaking
- Location: R Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX FINDING). ESI - OIL LEAKING FROM RH ENG DRAIN MAST. REPLACED RH IDG.
